| Model Number |
0015807 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the stretcher's safety bail springs had broken.There was no report of patient involvement or adverse event associated with the reported issue.An authorized field technician was dispatched to the customer's location to conduct a visual and functional evaluation.The reported issue was confirmed and the safety bail assembly was repaired and the stretcher was returned to service.